# SDR 2022F00457

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N9481F
- Make and model: Cessna 208
- Aircraft serial: 20800070
- Aircraft time: 26,545 hours, 44,938 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 0110106500
- Part serial: 23900837
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NUMBER 1 RADIO STARTING SMOKING MID FLIGHT
